# SDR DL76L100108

- Difficulty date: January 23, 2006
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 69,957 hours, 10,885 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLES/PYLONS ATTACH FITTING - MID SPAR FITTING REPAIR IAW EO 01-074944-12 ME03 POSITION 1 C/W 01-074944-12 ME03 POSITION 1.
